# SDR SWAA2021102518085

- Difficulty date: September 16, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PRESSURE DECK BTW RBL 40 TO RBL 50 STA 675 HORIZONTAL AT MAIN WHEEL WELL COMPARTME (1 EA) (CRACK LENGTH 0.415 INCH APPROX) ; 2021-429693 / [29] PERFORMED PERMANENT REPAIR LOCATED PRESSURE DECK BTW RBL 30 TO RBL 60 STA 663.75 TO 675 HORIZONTAL AT MAIN WHEEL WELL COMPARTMENT IAW B737,NG,NRC,2021-09-30 20:20:29,18Y,Y,MX,0,0,,CRACK INDICATION ON PRESSURE DECK BTW RBL 40 TO RBL 50 STA 675 HORIZONTAL AT MAIN WHEEL WELL COMPARTME (1 EA) (CRACK LENGTH 0.415 INCH APPROX) ; 2021-429693"
